MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) AVEIR AR 2 Leadless Pacemaker

Abbott Medical (CRM-Sylmar) AVEIR AR 2 Leadless Pacemaker
Model Number LSP203A
Medical Device Problem Codes Use of Device Problem (1670); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 09/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented in clinic for aveir leadless pacemaker (lp) implant.During the procedure, it was noted that there was inadequate current of injury.It was elected to leave the lp in place.The following day, it was observed that the lp had dislodged and traveled to the pulmonary artery.The lp was retrieved.There were no patient consequences.

Brand Name
AVEIR AR 2 Leadless Pacemaker
Common Device Name
Leadless Pacemaker
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50885113
Report Number2017865-2026-20302
Device Sequence Number21317142
Product Code PNJ
UDI-Device Identifier05415067051189
UDI-Public(01)05415067051189(10)S000114532(17)280610
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSP203A
Device Catalogue NumberLSP203A
Device Lot NumberS000114532
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown